Higher eigenvalues and isoperimetric inequalities on Riemannian manifolds and graphs

Fan Chung Alexander Grigoryan Shing-Tung Yau

Metric Geometry mathscidoc:1912.43520

Communications in Analysis and Geometry, 8, (5), 969-1026, 2000
The purpose of this paper is to demonstrate in a rather general setup how isoperimetric inequalities and lower bounds of the eigenvalues of the Laplacian can be derived from existence of a distance function with controllable
No keywords uploaded!
[ Download ] [ 2019-12-24 20:38:03 uploaded by yaust ] [ 181 downloads ] [ 0 comments ]
@inproceedings{fan2000higher,
  title={Higher eigenvalues and isoperimetric inequalities on Riemannian manifolds and graphs},
  author={Fan Chung, Alexander Grigoryan, and Shing-Tung Yau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224203803299307084},
  booktitle={Communications in Analysis and Geometry},
  volume={8},
  number={5},
  pages={969-1026},
  year={2000},
}
Fan Chung, Alexander Grigoryan, and Shing-Tung Yau. Higher eigenvalues and isoperimetric inequalities on Riemannian manifolds and graphs. 2000. Vol. 8. In Communications in Analysis and Geometry. pp.969-1026. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224203803299307084.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved